MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number D-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a singular point of failure where blood leaked out, not a lot of blood leaked out, but enough to keep the pressure alarm on that caused the nurses to use a pressure bag in lieu of the level 1.There was unknown reported patient involvement.
 
Additional Manufacturer Narrative
H6: codes were updated.One photo was attached to complaint for analysis of complaint of blood leakage.A blood residue on the component was detected.Per the photo received, failure mode of leaking was confirmed.No device was received, in case of receiving it, the complaint will be reopened.

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23368700
Report Number3012307300-2025-11739
Device Sequence Number21319665
Product Code KZL
UDI-Device Identifier20695085430008
UDI-Public(01)
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown